Couldn't find what you looking for?

TRY OUR SEARCH!

iam 16 and Had Safe Sex with my bf using Condom , Then I took a Morning-After Pill too within few Minutes to b more safe

Then my periods started a week Earlier but My Bleeding keep starting and stopping every few hours

[- on First Morning it bleed for few hours then it stopped , then on 2nd day (today) it bleed in morning and stopped and again started in evening and stopped ]

[i don't even feel any stomach pain like i used to feel when i normally be on periods & bleeding is so lite too that i don't even feel like iam bleeding ] [- Head is paining & my nipples are paining too -]

wt is happening to me, Is it normal ? or does it mean am Pregnant ? , or is it Miscarriage ?Please some One help me . please give me a answer :'(

Loading...

Hi Zerin,

You are experiencing VERY COMMON side effects of an emergency contraceptive (morning after pill).

Your next FEW periods can be early or late AND heavier or lighter than normal.  You can have spotting, you can have sore breasts, all these are side effects.

It is unlikely you are pregnant.  You can take a pregnancy test as early as two weeks after you had sex if you want (three weeks is better).  Use your first morning urine (wakeup) for best accuracy.

Hope it helps.

Reply

Loading...


ThankYou VeryMuch For Answering me
Reply

Loading...